MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP PROBE BASIC KIT; ICP MICRSOSENSORS - CERELINK
Catalog Number 826850
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A sales representative reported: "the pressure sensor was installed on saturday evening.Initially, there was a very nice curve (i was there).Now, less than 48 hours later, flattened curve went down to a pressure of -6.Negative pressures in the head are obviously not possible.It is also noticeable in our emv that there was a sudden drop from (what i consider to be adequate pressures of) 5-8 to 0 to -1 over the course of yesterday.And now it has dropped even further to -6.The monitoring couldn't be trusted: so we had to transfer our ventilated patient more often to radiology, plus there was no reliable continuous monitoring of the icp." the patient had more frequent cts scans due to product problem as the ventricles were too compressed to insert an evd.Patient was monitored due to severe cerebral malaria with cerebral edema.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink microsensor was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined, however, the probable root cause for the reported complaint could be ¿excessive pressure applied to product¿ or "incorrect set-up of device".If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cerelink sensor was returned for evaluation: dhr - lot 7495600 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - the issue of the complaint was confirmed : foreign matter over sensor.Received catheter in 2 pieces ; catheter and internal wires crimped/cut into 30.1 cm from distal tip (photos).Did not clean due to catheter in 2 pieces.Catheter crimped 4 cm and sutures 7.4 cm from distal tip.No further testing possible.Root cause - based on the failure analysis, the issue reported by the customer could be confirmed.The possible root cause for this issue could be ¿excessive pressure applied to product¿.However, the supplier could determine the cause of the problem stated to be mishandling of the catheter.

Brand Name
CERELINK ICP PROBE BASIC KIT
Common Device Name
ICP MICRSOSENSORS - CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23154503
Report Number3013886523-2025-00261
Device Sequence Number5290680
Product Code GWM
UDI-Device Identifier10381780520672
UDI-Public(01)10381780520672(17)261231(10)7495600
Combination Product (Y/N)N
PMA/510(K) Number
K173192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826850
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer11/07/2025
12/15/2025
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date11/26/2025
01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIRECTLINK MODULE SERIAL (B)(6)
Patient SexUnknown